# SDR DALA2023113009847

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N894DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 62776
- Aircraft time: 17,426 hours, 6,683 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5059290) F.A.S USED THENFIRE COMTAINMENT BAG FOR LITHIUM ION BATTERY THAT WAS SMOKING. REPLINISHED AND INDUCTED FIRE CONTAINMENT BAG. OK FOR SERVICE.
